# SDR WTAA950178

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 3150 · Central Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Loose
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MRY - TAKEOFF TRIM AURAL WARNING OBTAIN DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENACNE COULD NOT DUPLICATE DISCREPANCY.  INSPECTED SYSTEM FOUND ELECTRICAL CONNECTOR AT TRIM PROXIMITY SENSOR LOOSE.  TIGHTENED CONNECTION.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
